# SDR DHL2002745003

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE DETECTOR FIRE CIRCUIT GRD LIGHT ILLUMINATED DURING CRUISE.  DURING DESCENT WITH THRUST LEVERS IDLE THE LIGHT WENT OUT.  WHEN PARKED THE LIGHT ILLUMINATED.  FOUND AFT LOOP CONNECTOR ON NR 3 ENG OIL SOAKED.  ELECTRICAL CONNECTOR CLEANED.  FIRE DETECTION SYST FUNCTIONED PER MM 26-11-00 WITH NO FAULTS.
